# SDR DXTA2012082705107

- Difficulty date: August 26, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N269QS
- Make and model: Amd FALCON2000
- Aircraft serial: 169
- Aircraft time: 8,955 hours, 5,569 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: C242450061
- Part serial: H1282
- Condition: Failed
- Location: Nlg
- Part time: 1,454 hours, 917 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, RECEIVED INDICATION THE GEAR DID NOT STOW.  ALL 3 RED LIGHTS AND THE GEAR HANDLE FLASHES, FELT THERE WAS SOME MOVEMENT OF THE GEAR.  EXTENDED GEAR IAW CHECKLIST AND EXTENSION SOUNDED QUICKER THAN NORMAL.  DOWNLOADED CODES 301-335 ON BSCU 1 AND CODES 401-435 ON BSCU 2.  ON INSPECTION OF GEAR,  SEVERAL TIMES THE MAIN GEAR FOLLOW DOORS WOULD NOT COME UP AND LOCK, CHECKED POWER GOING TO PIN G ON 150GM AND PIN H SHOULD NOT HAVE POWER, PIN G AND H HAD 28 VOLTS, WENT TO CHECK POWER AT X1 ON 504GM AND NOTICED THAT THE NOSE GEAR HAD FALLEN OUT OF NOSE GEAR BAY WITH GEAR HANDLE IN THE UP POSITION AND MAINS WERE LOCKED IN PLACE, CHECKED RIG OF UPLOCK HOOKS AND COULD NOT GET IT TO LOCK IN THE UP AND LOCKED POSITION. R & R NLG UPLOCK BOX IAW AMM 32-22-17-900-801.  PERFORMED GEAR SWINGS AND BLED UPLOCK ASSY IAW AMM 29-00-00-870-801. OPS CHECKED GOOD.
